MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number PCB00
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age or date of birth, weight and ethnicity: unknown/ not provided.If implanted, give date: not applicable, as the lens was not implanted.If explanted, give date: not applicable, as the lens was not implanted; therefore, it was not explanted.Device evaluation: product testing could not be performed since the product was not returned for evaluation.If product be received regarding this event the case will be reopened to complete product evaluation.Therefore, the reported issue could not be verified, and product quality deficiency could not be determined.Manufacturing record review: the manufacturing process record was evaluated and revealed that the product was manufactured and released according to specifications.A search revealed that no additional complaints were received from this production order.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that the haptic broke off lens when attempting to advance the lens using a preloaded device.However, the customer confirmed that haptic was not detached.There was no patient contact.No other information was provided.
 
Additional Manufacturer Narrative
Section d10.Device available for evaluation? yes.Returned to manufacturer on: 1/23/2021.Section h3.Device returned to manufacturer? yes.Device evaluation: complaint product was received.It was returned in its original packaging.Also, the implant notification card, some label stickers and direction for use were received.Upon evaluation all the components were correctly engaged.No assembly and/or defect related to manufacturing process was identified.The plunger was in a partially advance position.Traces of lubricating material was observed in the device.The lens got stuck at the cartridge tube, one of the leading haptic was exposed out of the cartridge tip but no damaged was observed.Due to the position of the lens inside the device it is not possible to determine if the other haptic is damaged.Therefore, the reported issue could not be verified.Based in the analysis product quality deficiency could not be determined.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key11143983
Report Number2648035-2021-07042
Device Sequence Number16301554
Product Code HQL
UDI-Device Identifier05050474558090
UDI-Public(01)05050474558090(17)230304
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/04/2023
Device Model NumberPCB00
Device Catalogue NumberPCB0000115
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/10/2020
Supplement Date Received by Manufacturer03/01/2021
Initial Report FDA Received Date01/09/2021
Supplement Report FDA Received Date03/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1